Computable preference and utility
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Richter, M.K. & Wong, K-C., 1996. "Computability of Preference, Utility, and Demand," Papers 298, Minnesota - Center for Economic Research.
- William R. Zame & John H. Nachbar, 1996.
"Non-computable strategies and discounted repeated games,"
Springer, vol. 8(1), pages 103-122.
- Nachbar, John H & Zame, William R, 1996. "Non-computable Strategies and Discounted Repeated Games," Economic Theory, Springer, vol. 8(1), pages 103-22, June.
- William R. Zame, 1995. "Non-Computable Strategies and Discounted Repeated Games," UCLA Economics Working Papers 735, UCLA Department of Economics.
- Wolfgang HÄRDLE & J. MARRON & L. YANG, 1996. "Discussion," SFB 373 Discussion Papers 1996,65, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
- Spear, Stephen E, 1989. "Learning Rational Expectations under Computability Constraints," Econometrica, Econometric Society, vol. 57(4), pages 889-910, July.
- Binmore, Ken, 1987. "Modeling Rational Players: Part I," Economics and Philosophy, Cambridge University Press, vol. 3(02), pages 179-214, October.
- Herbert E. Scarf, 1967. "On the Computation of Equilibrium Prices," Cowles Foundation Discussion Papers 232, Cowles Foundation for Research in Economics, Yale University.
- Bridges, Douglas S., 1994. "The constructive theory of preference relations on a locally compact space--II," Mathematical Social Sciences, Elsevier, vol. 27(1), pages 1-9, February.
- Bridges, Douglas S., 1982. "Preference and utility : A constructive development," Journal of Mathematical Economics, Elsevier, vol. 9(1-2), pages 165-185, January.
- Canning, David, 1992. "Rationality, Computability, and Nash Equilibrium," Econometrica, Econometric Society, vol. 60(4), pages 877-88, July.
- Bridges, Douglas S. & Richman, Fred, 1991. "A recursive counterexample to Debreu's theorem on the existence of a utility function," Mathematical Social Sciences, Elsevier, vol. 21(2), pages 179-182, April.
- Richter, M.K. & Wong, K-C., 1996. "Bounded Rationalities and Computable Economies," Papers 297, Minnesota - Center for Economic Research.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:32:y:1999:i:3:p:339-354. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.